MAUDE Adverse Event Report: ABBOTT IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5286
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an in clinic follow up, the device was interrogated, and invalid characters resulted in a device error.Technical support was contacted and a programmer interrogation would clear the data corruption.The patient was stable.
 
Event or Problem Description
Additional information was received that the device was restored to resolve this event.

Brand Name
IDENTITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21426549
Report Number2017865-2025-14586
Device Sequence Number7680660
Product Code DXY
UDI-Device Identifier05414734006828
UDI-Public(01)05414734006828(10)3502556(17)130331
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number5286
Device Lot Number3502556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown